# SDR SWAA2018022620057

- Difficulty date: February 21, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 39,660 hours, 20,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 33500007
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS STRIPS BETWEEN AFT WHEELCHAIR CLOSET AND G3 GALLEY DELAMINATED.  R&R STRIPS PER DWG.
